MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10246-1620P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Seroma (2069); Post Operative Wound Infection (2446)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient experienced a persistent infection, wound dehiscence, and related events leading to eventual device removal.As these events were first experienced superficially, is unlikely that the implanted device was the initiating cause of these events.
 
Event or Problem Description
A patient underwent ventral hernia repair with ovitex 1sp on (b)(6) 2018.The patient developed persistent infection and wound dehiscence with presence of seroma.Surgical intervention was conducted on (b)(6) 2020 including debridement of abdominal wall skin/sinus tract and removal of embedded repair material.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key12533761
Report Number3010513348-2021-00004
Device Sequence Number16467705
Product Code FTM
UDI-Device Identifier09421904065116
UDI-Public09421904065116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2021
Report Date (Section F) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberF10246-1620P
Device Catalogue NumberF10246-1620P
Device Lot NumberERT-6I10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/09/2018
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer09/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight81
Date Report Sent to FDA09/27/2021